# SDR DALA2023080206247

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ALONG FRAME SPLICE REPAIR AT STA 908 BTW L29-L AND L29 -R. SUMMARY OF NRC 00561: CORROSION LEVEL 2. REPAIR SPLICE AT FRAME STA 908 BTW LONGERON 27R TO LONGERON 28L WERE FABRICATED AND REPLACED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. REPAIR SPLICE (4 EA) STA Y=908 BTW L-25 LH TO L-25 RH WERE INSTALLED UNDER NRC 00161. (LP #2893598)
